# SDR UIEA2019070904720

- Difficulty date: July 10, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,978 hours, 16,027 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT 2 STATUS MESSAGE( PERFORMED A BITE TEST ON THE AUTO PRESSURE CONTROLLER 2 NO FAULT FOUND AT THIS TIME   IAW AMM 21-31-02 )
